American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[2] Józef Krasinkiewicz and Stanisław Spież. Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012) 4035-4040.
Abstract, references, and article information   
View Article: PDF

[3] Boju Jiang, Shicheng Wang and Hao Zheng. No embeddings of solenoids into surfaces. Proc. Amer. Math. Soc. 136 (2008) 3697-3700. MR 2415057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yong Seung Cho and Dosang Joe. Anti-symplectic involutions with lagrangian fixed loci and their quotients. Proc. Amer. Math. Soc. 130 (2002) 2797-2801. MR 1900887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allan L. Edmonds. Tori in certain aspherical four-manifolds. Proc. Amer. Math. Soc. 126 (1998) 1253-1255. MR 1443382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard Stong. Existence of $\pi\sb 1$-negligible embeddings in $4$-manifolds. A correction to Theorem 10.5 of Freedmann and Quinn . Proc. Amer. Math. Soc. 120 (1994) 1309-1314. MR 1215031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert J. Daverman and Fred C. Tinsley. A collaring theorem for codimension one manifolds . Proc. Amer. Math. Soc. 120 (1994) 969-972. MR 1205486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joe Christy. Immersing branched surfaces in dimension three . Proc. Amer. Math. Soc. 115 (1992) 853-861. MR 1098398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fredric D. Ancel. Neighborhoods of points in codimension-one submanifolds lie in codimension-one spheres . Proc. Amer. Math. Soc. 103 (1988) 1315-1316. MR 955028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Cauty. Sur le plongement de $X\times I\sp {n-2}$ dans une $n$-vari\'et\'e . Proc. Amer. Math. Soc. 94 (1985) 516-522. MR 787904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David G. Wright. Geometric taming of compacta in $E\sp{n}$ . Proc. Amer. Math. Soc. 86 (1982) 641-645. MR 674097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John J. Walsh and David G. Wright. Taming compacta in $E\sp{4}$ . Proc. Amer. Math. Soc. 86 (1982) 646-648. MR 674098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. R. Brakes. Quickly unknotting topological spheres . Proc. Amer. Math. Soc. 72 (1978) 413-416. MR 507349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1